Translator Disclaimer
January 2004 Occupation time large deviations of two-dimensional symmetric simple exclusion process
Chih-Chung Chang, Claudio Landim, Tzong-Yow Lee
Ann. Probab. 32(1B): 661-691 (January 2004). DOI: 10.1214/aop/1079021460

Abstract

We prove a large deviations principle for the occupation time of a site in the two-dimensional symmetric simple exclusion process. The decay probability rate is of order $t/\log t$ and the rate function is given by $\Upsilon_\alpha (\beta) = (\pi/2) \{\sin^{-1}(2\beta-1)-\sin^{-1}(2\alpha -1) \}^2$. The proof relies on a large deviations principle for the polar empirical measure which contains an interesting $\log$ scale spatial average. A contraction principle permits us to deduce the occupation time large deviations from the large deviations for the polar empirical measure.

Citation

Download Citation

Chih-Chung Chang. Claudio Landim. Tzong-Yow Lee. "Occupation time large deviations of two-dimensional symmetric simple exclusion process." Ann. Probab. 32 (1B) 661 - 691, January 2004. https://doi.org/10.1214/aop/1079021460

Information

Published: January 2004
First available in Project Euclid: 11 March 2004

zbMATH: 1061.60103
MathSciNet: MR2039939
Digital Object Identifier: 10.1214/aop/1079021460

Subjects:
Primary: 60F10

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.32 • No. 1B • January 2004
Back to Top